# SDR HAIHEEA9820

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED FLICKERS WHEN IN STANDBY.  FOUND SCRATCHY RECEIVE AND DISTORTED TRANSMIT MODULATION.
